# SDR SWAA2023062054645

- Difficulty date: May 31, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOC BS 540 FWD CARGO COMPARTMENT 2023-361056<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[04] REPAIRED STRINGER 23R LOC BS 540 FWD CARGO COMPARTMENT; STRINGER SECTION (1EA) MATERIAL USED IN CONDITION: T0 PN: 7075-T0-0.036 INCH PO#: 2023 103862; -3 ANGLE (2EA) -2 CHANNEL (1EA) MATERIAL USED IN CONDITION: T0 PN:7075-T0 0.040 INCH PO 2013 134616 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206 SHEET 2 AND DWG 143A3230 SHEET 86 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED STRINGER 23R LOC BS 540 FWD CARGO COMPARTMENT; STRINGER SECTION (1EA) MATERIAL USED IN CONDITION: T0 PN: 7075-T0-0.036 INCH PO#: 2023 103862; -3 ANGLE (2EA) -2 CHANNEL (1EA) MATERIAL USED IN CONDITION: T0 PN:7075-T0 0.040 INCH PO 2013 134616 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206 SHEET 2 AND DWG 143A3230 SHEET 86 REV -. SEE INDIVIDUAL SIGN OFF BELOW
